# SDR AALA200800359

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD FIRST CLASS GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 2HJ FOR EMERGENCY LIGHT AT OVERHEAD FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
